Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Guo, Li Paycha, Sylvie and Zhang, Bin 2014. Conical zeta values and their double subdivision relations. Advances in Mathematics, Vol. 252, p. 343.

    Guo, Li and Xie, Bingyong 2013. Explicit double shuffle relations and a generalization of Eulerʼs decomposition formula. Journal of Algebra, Vol. 380, p. 46.

    Zlobin, S. A. 2012. Special values of generalized polylogarithms. Journal of Mathematical Sciences, Vol. 182, Issue. 4, p. 484.

    Aoki, Takashi Ohno, Yasuo and Wakabayashi, Noriko 2011. On generating functions of multiple zeta values and generalized hypergeometric functions. Manuscripta Mathematica, Vol. 134, Issue. 1-2, p. 139.

    Komori, Yasushi Matsumoto, Kohji and Tsumura, Hirofumi 2011. Shuffle products for multiple zeta values and partial fraction decompositions of zeta-functions of root systems. Mathematische Zeitschrift, Vol. 268, Issue. 3-4, p. 993.

    Guo, Li and Xie, Bingyong 2009. Weighted sum formula for multiple zeta values. Journal of Number Theory, Vol. 129, Issue. 11, p. 2747.

    Yamasaki, Yoshinori 2009. Evaluations of multiple Dirichlet L-values via symmetric functions. Journal of Number Theory, Vol. 129, Issue. 10, p. 2369.

    BORWEIN, JONATHAN M. and BRADLEY, DAVID M. 2006. THIRTY-TWO GOLDBACH VARIATIONS. International Journal of Number Theory, Vol. 02, Issue. 01, p. 65.

    Bradley, David M. 2005. Duality for finite multiple harmonic q-series. Discrete Mathematics, Vol. 300, Issue. 1-3, p. 44.

    Bradley, David M. 2005. Multiple q-zeta values. Journal of Algebra, Vol. 283, Issue. 2, p. 752.

    Yee, Ae Ja 2005. A New Shuffle Convolution for Multiple Zeta Values. Journal of Algebraic Combinatorics, Vol. 21, Issue. 1, p. 55.

    Bowman, Douglas Bradley, David M. and Hoon Ryoo, Ji 2003. Some multi-set inclusions associated with shuffle convolutions and multiple zeta values. European Journal of Combinatorics, Vol. 24, Issue. 1, p. 121.


Resolution of Some Open Problems Concerning Multiple Zeta Evaluations of Arbitrary Depth

  • Douglas Bowman (a1) and David M. Bradley (a2)
  • DOI:
  • Published online: 01 October 2003

We prove some new evaluations for multiple polylogarithms of arbitrary depth. The simplest of our results is a multiple zeta evaluation one order of complexity beyond the well-known Broadhurst–Zagier formula. Other results we provide settle three of the remaining outstanding conjectures of Borwein, Bradley, and Broadhurst. A complete treatment of a certain arbitrary depth class of periodic alternating unit Euler sums is also given.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *